Some Finite Series for Generalized Multivariable Gimel-Function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-59 Number-4
Year of Publication : 2018
Authors : Frédéric Ayant
  10.14445/22315373/IJMTT-V59P537

MLA

MLA Style: Frédéric Ayant "Some Finite Series for Generalized Multivariable Gimel-Function " International Journal of Mathematics Trends and Technology 59.4 (2018): 265-273.

APA Style: Frédéric Ayant (2018). Some Finite Series for Generalized Multivariable Gimel-Function . International Journal of Mathematics Trends and Technology, 59(4), 265-273.

Abstract
In this paper some finite series of generalized multivariable Gimel-function have been established. Since the finite series of special functions can be employed to obtain identities, recurrence relations and transformations of the special functions, therefore such series occupy a prominent place in the literature of special functions.

Reference
[1] F. Ayant, An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT), 31(3) (2016), 142-154.
[2] B.L.J. Braaksma, Asymptotics expansions and analytic continuations for a class of Barnes-integrals, Compositio Math. 15 (1962-1964), 239-341.
[3] T.W. Chaundy Quart. J. Math (Oxford), 9 (2) (1958) p. 265.
[4] Y.N. Prasad, Multivariable I-function , Vijnana Parishad Anusandhan Patrika 29 (1986) , 231-237.
[5] J. Prathima, V. Nambisan and S.K. Kurumujji, A Study of I-function of Several Complex Variables, International Journal of Engineering Mathematics Vol (2014), 1-12.
[6] E.D. Rainville, Special functions; McMillan and Co. Ltd, New York, 1960 p.32.
[7] H.M. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24 (1975),119-137.
[8] H.M. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables II. Comment. Math. Univ. St. Paul. 25 (1976), 167-197.

Keywords
Multivariable Gimel-function, multiple integral contours, finite series.